# SDR YENA2018042500188

- Difficulty date: April 23, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N608JB
- Make and model: Airbus A320-232
- Aircraft serial: 2415
- Aircraft time: 52,286 hours, 18,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 007418
- Condition: No Test
- Location: Emergency Lights
- Part time: 52,296 hours, 18,824 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, THE LEFT EPSU FAILED SELF TEST.   REMOVED AND REPLACED EPSU IAW AMM 33-51-36-000-001, & 33-51-36-420-050-A. OPS CHECKED GOOD IAW AMM 33-51-38-740-050-B.
